# SDR ASAA2014081808880

- Difficulty date: August 18, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 25,925 hours, 7,954 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE WILL NOT STAY ENGAGED.  ACFT GROUNDED. OPEN
